# SDR DALA2023010900157

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 93,481 hours, 24,458 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 6807 CAPT FWD WINDOW STARTED TO ARC AND BURN AT THE BOTOM. THE WINDOW SHATTERED. CORRECTIVE ACTION: REMOVED AND REPLACED LT NO1 CAPT'S WINDSHIELD PER B757 AMM 56-11 -01. OPS CHECK GOOD. AS PRECAUTION REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT PER B757 AMM 30-41-01. NO FAULTS OR DEFECTS NOTED.
